Economy Extra Strength aspirin free pain pills in individual dose packages makes utilization for employees easy. Contains Acetaminophen, 500 mg for pain relief of minor aches and pains including headache and muscle cramps. Medifirst Brand Extra Strength Non Aspirin tablets. Dosage information printed in English and Spanish. Individual dose packets 2 pills per package. Select box size when ordering.